Alert archive / Ohio / Small Craft Advisories in 2015

Small Craft Advisory 29, NWS Cleveland, OH

August 19, 2015

NWS Cleveland, OH issued this small craft advisory at Aug 19, 2015, 9:49 PM EDT. It took effect at Aug 20, 2015, 10:00 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2015, 9:49 PM EDT (01:49 UTC)
In effect from
Aug 20, 2015, 10:00 AM EDT
Expired
Aug 21, 2015, 10:00 AM EDT
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

154 
WHUS71 KCLE 200149
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT WED AUG 19 2015

LEZ142>149-201000-
/O.NEW.KCLE.SC.Y.0029.150820T1400Z-150821T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
949 PM EDT WED AUG 19 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT ON LAKE ERIE FROM 10 AM
THURSDAY TO 4 AM FRIDAY FROM MAUMEE BAY TO RIPLEY NEW YORK.

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS THURSDAY INCREASING TO 15
  TO 25 KNOTS.

* WAVES/SEAS...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
6 follow-up statements
104 
WHUS71 KCLE 200811
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EDT THU AUG 20 2015

LEZ142>149-201615-
/O.CON.KCLE.SC.Y.0029.150820T1400Z-150821T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
411 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM EDT FRIDAY...

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS THURSDAY INCREASING TO 
  15 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
056 
WHUS71 KCLE 201352
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT THU AUG 20 2015

...A COLD FRONT WILL SWEEP ACROSS ALL OF LAKE ERIE BY THE MIDDLE
OF THE AFTERNOON...



LEZ142>149-202200-
/O.CON.KCLE.SC.Y.0029.150820T1400Z-150821T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
952 AM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTHWEST WINDS 10 TO 20 KNOTS THURSDAY INCREASING TO 
  15 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
146 
WHUS71 KCLE 201957
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
357 PM EDT THU AUG 20 2015



LEZ142>149-210400-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-150821T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
357 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS THIS EVENING WILL
  GRADUALLY DECREASE OVERNIGHT.

* WAVES/SEAS...TO 3 TO 6 FEET WITH A GRADUAL DECREASE AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
478 
WHUS71 KCLE 210126
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT THU AUG 20 2015


LEZ142-143-210230-
/O.CAN.KCLE.SC.Y.0029.000000T0000Z-150821T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
926 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ARE DROPPING BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

LEZ144>149-210800-
/O.CON.KCLE.SC.Y.0029.000000T0000Z-150821T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
926 PM EDT THU AUG 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS...WEST WINDS 15 TO 25 KNOTS WILL GRADUALLY DECREASE
  OVERNIGHT.

* WAVES/SEAS...4 TO 6 FEET WITH A GRADUAL DECREASE AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
505 
WHUS71 KCLE 210735
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
335 AM EDT FRI AUG 21 2015

LEZ144-145-210845-
/O.CAN.KCLE.SC.Y.0029.000000T0000Z-150821T0800Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
335 AM EDT FRI AUG 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LEZ146>149-211400-
/O.EXT.KCLE.SC.Y.0029.000000T0000Z-150821T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
335 AM EDT FRI AUG 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...WEST AROUND 15 TO 20 KNOTS WILL DECREASE TO 10 TO 15
  KNOTS BY EARLY AFTERNOON.

* WAVES/SEAS...3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
201 
WHUS71 KCLE 211402
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 AM EDT FRI AUG 21 2015


LEZ148-149-212000-
/O.EXP.KCLE.SC.Y.0029.000000T0000Z-150821T1400Z/
/O.NEW.KCLE.SC.Y.0030.150821T1402Z-150821T2000Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1002 AM EDT FRI AUG 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

* WINDS...WEST AROUND 15 TO 20 KNOTS WILL DECREASE TO 10 TO 15 
  KNOTS BY EARLY AFTERNOON. 

* WAVES/SEAS...3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-211515-
/O.EXP.KCLE.SC.Y.0029.000000T0000Z-150821T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
1002 AM EDT FRI AUG 21 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE SUBSIDED BELOW 15 KNOTS AND WAVES HAVE FALLEN BELOW 4
FEET...THEREFORE THE SMALL CRAFT ADVISORY WAS ALLOWED TO EXPIRE. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 9:15 PM EDT, 34 minutes earlier.

Area forecast discussion, Aug 19, 9:15 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EDT WED AUG 19 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS NORTHERN OHIO AND NORTHWEST PA
TONIGHT INTO THURSDAY MORNING. HIGH PRESSURE WILL THEN CONTROL THE
WEATHER INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SCT CONVECTION AHEAD OF
THE FRONT HAS WEAKENED AS EXPECTED. LARGE CLUSTER OF CONVECTION OVER
SW OH IS ALSO WEAKENING SO ONLY EXPECT THIS TO AFFECT OUR SWRN/SRN
CO'S. NEAR TERM HI RES MODELS CONTINUE TO SHOW WIDELY SCT MAINLY SHRA
AFFECTING THE AREA UNTIL MAIN BAND OF CONVECTION ARRIVES WITH THE
FRONT LATER IN THE NIGHT. SO FAR NOTHING OF SIGNIFICANCE FIRING
ALONG THE FRONT SO THE THREAT OF SEVERE TSRA SHOULD BE MINIMAL AT
BEST. WILL KEEP WIDESPREAD SMALL CHC POPS UNTIL FRONTAL BAND
ARRIVES...THEN WILL INCREASE TO LIKELY.

IT WILL BE ANOTHER WARM AND HUMID NIGHT FOR MOST LOCATIONS.
HOWEVER LOCATIONS ACROSS NW OHIO WILL SEE THE FRONT PASS BEFORE
SUNRISE WHICH WILL ALLOW LOWS TO DIP TO THE LOWER 60S. ELSEWHERE
MID 60S TO NEAR 70 WILL BE COMMON.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
COLD FRONT WILL BE MOVING ACROSS THE AREA THURSDAY EARLY AFTERNOON.
ANY REMAINING THUNDER SHOULD BE EAST OF THE COUNTY WARNING AREA BY
MID AFTERNOON. HIGH PRESSURE WILL THEN INCREASE ITS INFLUENCE INTO
FRIDAY. IT WILL BE A COOLER DAY ON THURSDAY WITH HIGHS IN THE
LOWER TO MID 70S. THE COOLEST AIR WILL NOT REACH NW PA UNTIL
THURSDAY NIGHT INTO FRIDAY. A FEW LOCATIONS FRIDAY AFTERNOON OVER
NW PA MAY REMAIN WITHIN A COUPLE DEGREES OF 70. WARMING TREND IS
EXPECTED BY SATURDAY AS THE AREA OF HIGH PRESSURE SHIFTS TO THE
EASTERN GREAT LAKES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
UPPER LEVEL PATTERN TRENDING TOWARD DEEP DIGGING LOW PRESSURE SYSTEM
ALOFT INTO THE NORTHERN GREAT LAKES. TRENDING TOWARD MORE OF A FALL
LIKE SCENARIO AS UPPER LEVEL LOW PRESSURE SYSTEM BECOMES NEARLY
VERTICALLY STACKED TO THE SURFACE BY MONDAY NIGHT. THE UPPER LEVEL
LOW LIFTS NORTH TO JAMES BAY WHERE IT BECOMES NEARLY STATIONARY BY
WEDNESDAY. SURFACE TROUGH WILL EXTEND SOUTH ACROSS THE FORECAST AREA
INTO WEDNESDAY.

A COLD FRONT IS PROGGED TO MOVE EAST ACROSS THE FORECAST AREA SUNDAY
INTO SUNDAY NIGHT. THIS FEATURE WILL BE OUR NEXT CHANCE FOR SOME
SHOWERS AND THUNDERSTORMS. AFTER THE FRONTAL PASSAGE...DRIER AIR
WORKS ITS WAY INTO THE FORECAST AREA FOR THE REMAINDER OF THE
FORECAST PERIOD. ALTHOUGH...DEEP SURFACE TROUGHINESS WILL REMAIN
PRESENT ACROSS THE AREA THROUGH THE LATTER PERIODS AS WELL.

TEMPERATURES THROUGH THE FORECAST PERIOD WILL BE COOLER WHILE UNDER
THE INFLUENCE OF COLD AIR ADVECTION AND TROUGHINESS. HIGHS IN THE
UPPER 70S AND LOWS IN THE 50S TO LOWER 60S.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
WILL FOLLOW SEVERAL BATCHES OF SHOWERS AND THUNDERSTORMS THIS
EVENING. THE FIRST SHOWERS ARE WEAKENING ACROSS NORTHEAST OHIO
AND MAY CLIP KERI AND KYNG WITH A SHOWER THIS EVENING. A CLUSTER
OF SHOWERS AND STORMS OVER SOUTHWEST OHIO WILL MOVE NORTHEAST AND
LIKELY AFFECT KMFD KCAK AND KYNG TONIGHT IF THEY HOLD TOGETHER.
ADDITIONAL SHOWERS AND POSSIBLE THUNDERSTORMS WILL LIKELY DEVELOP
ALONG A COLD FRONT WHICH SHOULD REACH NORTHWEST OHIO BY 09Z
MOVING EAST OF THE FORECAST AREA BY 15Z THURSDAY. WINDS WILL
SHIFT TO WEST SOUTHWEST BEHIND THE FRONT AND BECOME GUSTY. POST
FRONTAL MVFR CEILINGS ARE LIKELY FOR A FEW HOURS AT EACH LOCATION.
CLEARING SHOULD SPREAD FROM WEST TO EAST THURSDAY AFTERNOON AS
HIGH PRESSURE BEGINS TO BUILD IN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...ADAMS/MULLEN
SHORT TERM...MULLEN
LONG TERM...LOMBARDY
AVIATION...KOSARIK
MARINE...LOMBARDY
Hazardous weather outlook, Aug 19, 5:07 AM EDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
507 AM EDT WED AUG 19 2015

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-200915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
507 AM EDT WED AUG 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY INTO TONIGHT. THERE IS
A POSSIBILITY THAT A FEW OF THESE THUNDERSTORMS COULD BECOME
MARGINALLY SEVERE WITH STRONG WINDS BEING THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.